# SDR MASA20210810369

- Difficulty date: August 3, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146005
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF AFT MAST DRAIN, BTW 27 TO 26RH AND FS:1031 TO FS:1047.  SETTLEMENT AREA OF AFT MAST DRAIN, BTW 27 TO 26RH AND FS:1031 TO FS:1047 WAS REPAIRED PER EA 10-2021-036 REV A. AND DRAIN MAST SUPPORT CHANEL WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
